# SDR GTIA2020052035181

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 55,076 hours, 25,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD FRAME DAMAGED RAF # 250456801.-PERFORMED PERMANENT REPAIR FOR ALL WORK PERFORMED REWF TO LTPR DO 5000999744-0010/1003177290-0010 SPIRIT EO 5311-2038. REPAIR IS CAT A PERMANENT NO RE-INSPECTION RQRD REF RDAS 80784402-003-2020
